MAUDE Adverse Event Report: JJGC S.A. CM Alvim Acqua Impl Ti 4.3X8; Endosseous Dental Implant

JJGC S.A. CM Alvim Acqua Impl Ti 4.3X8; Endosseous Dental Implant
Catalog Number 140.647
Medical Device Problem Codes Failure to Osseointegrate (1863); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in fdi 35.On (b)(6) 2025, the implant was removed upon patient¿s request.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.

Brand Name
CM Alvim Acqua Impl Ti 4.3X8
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key23227447
Report Number3008261720-2025-003615
Device Sequence Number9568546
Product Code DZE
UDI-Device Identifier07899878016601
UDI-Public07899878016601
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150199
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.647
Device Lot NumberNNHA7
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale